Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 20898, 18 pages
http://dx.doi.org/10.1155/MPE/2006/20898

A mathematical model and numerical solution of interface problems for steady state heat conduction

1Applied Mathematical Sciences Research Center and Department of Mathematics, Kocaeli University, Umuttepe Campus, Izmit - Kocaeli 43800, Turkey
2Department of Mathematics, Faculty of Science and Literature, Izmir University of Economics, 156 Sakarya Avenue, Balcova - Izmir 35330, Turkey

Received 28 March 2006; Revised 1 July 2006; Accepted 16 July 2006

Copyright © 2006 Z. Muradoglu Seyidmamedov and Ebru Ozbilge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Costabel and M. Dauge, “A singularly perturbed mixed boundary value problem,” Communications in Partial Differential Equations, vol. 21, no. 11-12, pp. 1919–1949, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Engguist and J. C. Nedelec, “Effective boundary conditions for electromagnetic scattering in thin layers,” Rapport interne 278, Ecole Polytechnique-CMAP, Palaiseau, 1993. View at Google Scholar
  3. B. Engquist and A. Majda, “Absorbing boundary conditions for the numerical simulation of waves,” Mathematics of Computation, vol. 31, no. 139, pp. 629–651, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. E. Ewing, Z. Li, T. Lin, and Y. Lin, “The immersed finite volume element methods for the elliptic interface problems,” Mathematics and Computers in Simulation, vol. 50, no. 1–4, pp. 63–76, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. I. Gasanov and I. E. Kaporin, “Application of the elimination method in the solution of strongly elliptic systems by the finite element method,” USSR Computational Mathematics and Mathematical Physics, vol. 26, no. 6, pp. 837–850, 1986. View at Google Scholar
  6. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977. View at Zentralblatt MATH · View at MathSciNet
  7. P. Grisvard, Boundary Value Problems in Non-Smooth Domains, Pitman, London, 1985.
  8. T. Hagstrom and H. B. Keller, “Exact boundary conditions at an artificial boundary for partial differential equations in cylinders,” SIAM Journal on Mathematical Analysis, vol. 17, no. 2, pp. 322–341, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. J. LeVeque and Z. L. Li, “The immersed interface method for elliptic equations with discontinuous coefficients and singular sources,” SIAM Journal on Numerical Analysis, vol. 31, no. 4, pp. 1019–1044, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Li, W.-C. Wang, I.-L. Chern, and M.-C. Lai, “A new formulation for certain interface problems in polar coordinated and applications,” to appear in SIAM Journal on Scientific Computing.
  11. A. A. Samarskii and V. B. Andreev, Difference Schemes for Elliptic Problems, Izdat. “Nauka”, Moscow, 1976. View at MathSciNet
  12. A. N. Tikhonov and A. A. Samarskii, “Homogeneous difference schemes,” USSR Computational Mathematics and Mathematical Physics, vol. 1, no. 1, pp. 5–67, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. Weinan, Selected Problems in Materials Science, Springer, New York, 2000.
  14. A. Wiegmann and K. P. Bube, “The immersed interface method for nonlinear differential equations with discontinuous coefficients and singular sources,” SIAM Journal on Numerical Analysis, vol. 35, no. 1, p. 177–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet